09-17-2005, 06:09 PM #1
OK So I started my cycle of 750mgs Test E and 300mgs of EQ a week 2 weeks ago. I have used both before and never had any problems.
Yesterday my nipple started itching SO bad and contunes today. It felt like a I was in 5th grade again and getting a titty twister. I have NEVER had an issues with Gyno and dont want to start. The only difference this time is that I frontloaded the Test E and EQ and I am in my 2nd week if IGF.
I'm clueless to what it may be. I started taking 20mg Nolvadex and hope that it will help. (Always good to have gear like that on hand ).
I'm listing this in both the HGH and AAS columns b/c I dont know what is causing it. Could it be the IGF or maybe b/c I frontloaded?????
Any advice to what it maybe and ways of curing it are appreciated.
09-17-2005, 07:57 PM #2Senior Member
- Join Date
- Aug 2005
i am no expert on gyno and have never had it but i hear some people say take nolvadex 40mg ED until gyno symntoms start going away then drop it down to 20mg or 10mg ED through the rest of your cycle and PCT
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)